Trudy Matematicheskogo Instituta imeni V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 193, Pages 115–120 (Mi tm1518)  

This article is cited in 1 scientific paper (total in 1 paper)

On the cohomological dimension of compacta

A. N. Dranishnikov

Moscow

Full text: PDF file (853 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 193, 125–130

Bibliographic databases:
UDC: 515.142.221

Citation: A. N. Dranishnikov, “On the cohomological dimension of compacta”, Topology and its applications, Proceedings of the International topology conference (Baku, October 3–8, 1987), Trudy Mat. Inst. Steklov., 193, Nauka, Moscow, 1992, 115–120; Proc. Steklov Inst. Math., 193 (1993), 125–130

Citation in format AMSBIB
\Bibitem{Dra92}
\by A.~N.~Dranishnikov
\paper On the cohomological dimension of compacta
\inbook Topology and its applications
\bookinfo Proceedings of the International topology conference
\procinfo Baku, October 3--8, 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 193
\pages 115--120
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1265996}
\zmath{https://zbmath.org/?q=an:0808.55001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 193
\pages 125--130


Linking options:
  • http://mi.mathnet.ru/eng/tm1518
  • http://mi.mathnet.ru/eng/tm/v193/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dranishnikov A.N., Repovs D., Scepin E.V., “Transversal intersection formula for compacta”, Topology and Its Applications, 85:1–3 (1998), 93–117  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:165
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021